# SDR DU4R202310100038

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N420MB
- Make and model: Airbus A320*
- Aircraft serial: 00961
- Aircraft time: 58,975 hours, 26,369 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: L/H Rib 1 #1 Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND #1 ENGINE PYLON I/B LOWER ARM HOLE "B" HAS A CRACK INDICATION FROM GOUGES, I/B SIDE OF HOLE IN LOWER ARM LAYER A THE 2:00 O'CLOCK POSITION.  S./O 339001 N/R 28126
